# SDR SCNA20180124011

- Difficulty date: January 24, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N817SY
- Make and model: Boeing 737-8K2
- Aircraft serial: 30392
- Aircraft time: 57,662 hours, 22,415 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Dome Nut
- Condition: Cracked
- Location: Fuel Panel
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND FOUND RIGHT FUEL TANK PANEL 632DB LEAKING. FOUND DOME NUT TO BE CRACKED ON FUEL PANEL 632DB. R&R RT WING FUEL PANEL 632DB. LEAK CHECK GOOD.
